# SDR SWIA201332535

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,704 hours, 22,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 3 CAUTION MESSAGE CLIMBING THROUGH 10000 MSL.  QUANTITY AT 15 PERCENT, PSI APPROX 2000.  SYSTEM 3 PSI BEGAN FLUCTUATING 0-1600 PSI.  GEAR EXTENDED TO DOWN AND LOCKED POSITION WITHOUT PROBLEM.  (FLT 5237)  REPLACED HYDRAULIC HOSE AT ACOUSTIC FILTER ON 3A HYDRAULIC SYSTEM.  LEAK CHECK GOOD.
